# SDR SWAA2024041763202

- Difficulty date: March 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT-OUT SHIELD AT STA 847+; RBL22; WL 150. CORRECTION: STA847+5<[01] UPDATED P/N IN MEASURES TABLE.;[02] REMOVED AND REPLACED ACB AFT SHIELD FROM BS 847 TO BS867 IAW SRM 51-40-02 AND DWG 146A0081.
